# SDR SWAA2023071476924

- Difficulty date: July 10, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 7,135 hours, 3,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT INDICATOR LIGHT NOT BLINKING<[01] ITEM OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] INSTALLED AFT GALLEY FLASHLIGHT WITH BATTERY REF. AMM 25-64-00; CHECK GOOD.
